# SDR 2008UALA03077

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 60,610 hours, 20,386 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R HARD TO DISARM.  DEBRIS UNDER GIRT BAR.  REMOVED BOTTLE CAP FROM UNDER GIRT BAR.  DOOR ARMING SYS OPS CHECKS OK.
